# SDR WWMA9500063

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3250 · Landing Gear Steering System
- Part: Universal Joint
- Part number: 7805106
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE NOSE WHEEL STEERING BECAME INEFFECTIVE IN A TURN TO THE LEFT.  UPON INVESTIGATION, MAINTENANCE FOUND STEERING UNIVERSAL JOINT IN GEARBOX (LEFT SIDE COCKPIT SIDE PANEL) FAILED.  REMOVED AND REPLACED BOTH UNIVERSAL JOINTS ON STEERING LINK IAW AMM 32-50-10.  AIRCRAFT TAXI CHECK GOOD.  THIS IS THE THIRD OCCURRENCE OF THIS PART FAILURE IN THE PAST MONTH, ALL ON DIFFERENT AIRCRAFT.
